Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why am i not losing weight even on gyming?

Why am not loosing weight I am in the gym 4 days a week and on a program which takes one hour and fifteen mins I walk 4 or 5 miles three days also I eat very healthy I am on Bisol 1.5mg blood pressure tablet and I am 52 year old female Regards Mags
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. Bisoprolol has side effect of rapid weight gain sometimes, but you should look for other reasons too. Sometimes, the food that looks healthy is rich in calories, also canned food has lots of additive. There can be other reasons too like hormonal imbalance etc. Discuss your exercise plan with gym instructor who can guide you best exercise plan by which you can achieve your target weight.
Wish you good health!
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor